Marketplace   Menu Guide   Complete Pages      
butler eagle
Site last updated: Friday, January 30, 2015 Bookmark our site!
Local PennsylvaniaNationalInternationalNews Extras  
Published: February 1, 2014 print this article Print save this article Save email this article Email ENLARGE TEXT increase font decrease font

Police investigate potential Theraflu drug overdose death



PENN TWP — Township police report they are investigating a drug overdose case as being related to the “Theraflu” brand of heroin.
Police were called to a residence to check on the welfare of a 30-year-old man, whose name was not released by police.
Police said the man was dead upon the officers’ arrival.
Nearly two dozen people in Western Pennsylvania have died from a bad batch of heroin with the street name of Theraflu. It is a mixture of heroin and the potent narcotic painkiller Fentanyl.





Back
Comments
Order Photos!
 
MORE NEWS HEADLINES
arrow Promos for Sunday
arrow Prospect man is cleared
arrow Property owners will receive up to $5M in Route 228 project
arrow Balloon crew surpasses old record
 
MOST READ ARTICLES
arrow District attorney pulls back offer of lie detector test
arrow Mother catches baby dropped from window of burning house
arrow Film crew to shoot at Butler Memorial
arrow Molestation case hinges on lie detector test